Title: A Real Paley-Wiener Theorem for the Generalized Dunkl Transform
Author(s): A. Abouelaz, A. Achak, R. Daher, El. Loualid
Pages: 87-92
Cite as:
A. Abouelaz, A. Achak, R. Daher, El. Loualid, A Real Paley-Wiener Theorem for the Generalized Dunkl Transform, Int. J. Anal. Appl., 8 (2) (2015), 87-92.

Abstract


In this article, we prove a real Paley-Wiener theorem for the generalized Dunkl transform on R.

Full Text: PDF

 

References


  1. Al Sadhan, S.A., Al Subaie, R.F. and Mourou, M.A. Harmonic Analysis Associated with A First-Order Singular Differential-Difference Operator on the Real Line. Current Advances in Mathematics Research, 1(2014), 23-34.

  2. M.A. Mourou and K. Trimèche, "Transmutation operators and Paley-Wiener theorem associated with a singular Differential-Difference operator on the real line", Analysis and Applications, 1(2003), 43-70.

  3. Nils Byrial Andersen Real Paley-Wiener theorems for the Dunkl transform on R, Integral Transforms and Special Functions, 17(2006), 543-547

  4. Chettaoui, C., Trimèche, K., New type Paley-Wiener theorems for the Dunkl transform on R. Integral Transforms and Special Functions, 14(2003), 97-115.

  5. Trimèche, K., Paley-Wiener theorems for the Dunkl transform and Dunkl translation operators. Integral Transforms and Special Functions, 13(2002), 17-38.